Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having delayed periods, stomach feels full, tired. Took HPT which was negative. Can I be pregnant?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
I am 30 years old and have two kids, I don't recall having any symptom except being tired with either. My period is four days late and my stomach feels weird, kinda like I am full but I haven't eaten. I took a HPT the day I expected my period but it was negative. Is there a chance I could still be pregnant?
Posted Wed, 22 May 2013 in Women's Health
Answered by Dr. Timothy Raichle 28 minutes later
Hello, I would be happy to help you with your question.

If you are having unprotected intercourse, and your period is late, then there is certainly the chance that you might be pregnant. Certainly, with two prior kids, it does not sound like there are any fertility concerns.

The day that your period would have been expected MIGHT be too early. It is the earliest point that you might get a positive test, but there may be some variation in when ovulation, conception and implantation occurred that affect exactly when it will turn positive. I would check again after the weekend if you still have not gotten your period.

I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor